# SDR C2XA02SH139

- Difficulty date: December 6, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 4,042 hours, 2,963 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: 14528168001
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK,  NR 1 ENGINE, FOWARD PYLON YOKE GUSSET PLATE WAS FOUND TO HAVE A GOUGE BY LOWER ENGINE MOUNT.  MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED AREA IAW CONTINENTAL EXPRESS EC 5420-01038.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
